Is dextroamphetamine a good choice to counteract the fatigue?
16 Nov 2010
If Saphris is really affecting your daily activities by causing drowsiness, etc. your doctor may need to review the medication. Perhaps try a lower dose or another medicine. I personally don't think taking dextroamphetamine, to counteract the side effect symptoms , is a good option.
Please discuss with your doctor... they may have some ideas.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take saphris only 5mg in the morning with liquid because the sedation is too much and I'm sick and
... tired of sleeping all day long with other medications and when taking juice it take the sedation away and I function through out the day. I use ...
3 answers • 26 May 2011
I was able to have an orgasm before taking two 10mgs of saphris a day. Now it seems impossible. Please Help!
2 answers • 22 Jun 2011
I took Saphris last fall through this spring, and it helped AMAZINGLY to manage my bipolar disorder. But i ate--and ate and ate and ATE every night ...
3 answers • 9 Aug 2012
im workin and have to take it during the day ans i need to function
1 answer • 22 Oct 2014
In the same day, 5 mg Saphris will cause me to sleep in the morning, then 8 hrs later I take another 5mg and another 8 I take 5mg. The afternoon and ...
1 answer • 15 May 2015